# SDR ASMF201010004

- Difficulty date: October 7, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N908AM
- Make and model: Boeing 737752
- Aircraft serial: 30038
- Aircraft time: 19,030 hours, 10,339 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3051157090
- Condition: Damaged
- Location: Engine
- Part time: 19,052 hours, 10,354 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, TECH ADDED 4 QTS OF OIL IN THE RT ENGINE AND PERFORMED A REVISION DETECTING WET THE IDG GEARBOX WITHOUT EXTERNAL LEAK.  ACFT WAS SENT TO THE HANGAR AND THE RT ENGINE GEARBOX IDG COUPLING CARBON SEAL WAS REPLACED IAW MM 72-60-00 TASK 72-60-00-000-802-F00, TESTED CORRECT.
